Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 55, NWS Norman, OK

May 20, 2019Greer County, Kiowa County, Oklahoma

NWS Norman, OK issued this tornado warning at May 20, 2019, 5:21 PM CDT for Greer County, Kiowa County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 5:21 PM CDT (22:21 UTC)
Expired
May 20, 2019, 6:00 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.75 in

Counties Greer County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:54 PM CDTHAIL 11 S Granite, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:37 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1022 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

372 
WFUS54 KOUN 202221
TOROUN
OKC055-075-202300-
/O.NEW.KOUN.TO.W.0055.190520T2221Z-190520T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
521 PM CDT Mon May 20 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Kiowa County in southwestern Oklahoma...
  Northeastern Greer County in southwestern Oklahoma...

* Until 600 PM CDT.
    
* At 520 PM CDT, a large and extremely dangerous tornado was located
  near Mangum, moving northeast at 35 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Hobart, Mangum, Granite, Lone Wolf, Brinkman and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
developing. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3511 9942 3512 9916 3502 9905 3483 9942
      3495 9958
TIME...MOT...LOC 2220Z 233DEG 31KT 3488 9956 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

Mahale
4 follow-up statements
674 
WWUS54 KOUN 202224
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
524 PM CDT Mon May 20 2019

OKC055-075-202300-
/O.CON.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
524 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
    
At 524 PM CDT, a confirmed large and extremely dangerous tornado was
located near Mangum, moving northeast at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Hobart, Mangum, Granite, Lone Wolf, Brinkman and Altus-Lugert Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3511 9942 3512 9916 3502 9905 3483 9942
      3495 9958
TIME...MOT...LOC 2224Z 233DEG 31KT 3490 9952 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

Mahale
258 
WWUS54 KOUN 202234 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
534 PM CDT Mon May 20 2019

OKC055-075-202300-
/O.CON.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
534 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
    
At 533 PM CDT, a severe thunderstorm with a history of producing a 
tornado was located 4 miles west of Granite, moving northeast at 35 
mph. A tornado could redevelop at any time!

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hobart, Granite, Lone Wolf, Brinkman and Altus-Lugert Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3511 9942 3512 9916 3502 9905 3485 9938
      3495 9958
TIME...MOT...LOC 2233Z 224DEG 32KT 3498 9946 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Mahale
713 
WWUS54 KOUN 202240
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
540 PM CDT Mon May 20 2019

OKC055-075-202300-
/O.CON.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
540 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
    
At 540 PM CDT, a confirmed tornado was located 4 miles north of
Granite, moving northeast at 35 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hobart, Granite, Lone Wolf and northern Altus-Lugert Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3511 9942 3512 9916 3505 9908 3491 9936
      3502 9951
TIME...MOT...LOC 2240Z 224DEG 32KT 3502 9940 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Mahale
939 
WWUS54 KOUN 202250 CCA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
550 PM CDT Mon May 20 2019

OKC055-075-202300-
/O.COR.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
550 PM CDT Mon May 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
    
At 549 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Retrop, moving northeast at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hobart, Granite, Lone Wolf and northern Altus-Lugert Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3511 9942 3512 9916 3505 9908 3491 9936
      3502 9951
TIME...MOT...LOC 2240Z 224DEG 32KT 3502 9940 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 2:44 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 20, 2:44 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
244 PM CDT Mon May 20 2019

.DISCUSSION...

Widespread and significant severe weather is beginning across the
forecast area. These storms are working with an environment of high
shear and high instability which will promote the initation and
maintenance of long lived supercells. Extremely large hail, damaging
wind, and tornadoes are expected with these supercells. In addition
these threats and with precipitable water that is in the 75th
percentile, heavy rainfall and widespread flooding is also
anticipated.

A second wave of supercells and severe thunderstorms are expected to
initiate later this evening over northwest Texas and the Texas
panhandle and move eastward. As these move into Oklahoma and Western
North Texas, the storms are expected to undergo upscale development
and form a squall line. Large hail, damaging winds, and flooding
rainfall are expected with this line of storms. Due to the high
shear and the enhancement from the lower level jet, QLCS tornadoes
are possible with this squall line.

Storms are expected to exit the area Tuesday morning, with a
reprieve until Wednesday. Enhanced lower level moisture advection
along with the movement of a strong upper level cyclone into the
Arizona/Utah will result in a chance of precipitation in central
and northwest Oklahoma throughout the next of the week.

Zwink

&&

.PREV DISCUSSION... /issued Issued by National Weather Service Austin/San Antonio TX/

DISCUSSION...
The 18z aviation discussion follows...

AVIATION...
Numerous showers and thunderstorms continue mainly north of the warm
front that is draped across areas just north of I40. For the TAF
sites north of the boundary will prevail -TSRA for much of the valid
period as continued lift occurs to maintain convective development.
For the sites south of the boundary, the atmosphere is expected to
continue to destabilize throughout the afternoon leading to
scattered to numerous thunderstorms impacting the terminals in
the mid-late afternoon and evening hours. There could be a break
or two in the activity, but will prevail a mention of precip for
most of the period to better handle the threat for possible strong
to severe storms impacting the airports. IFR/MVFR ceilings and
visibility will be possible through the period with lowering
visibility and increases in winds possible with the stronger
convection. Will amend TAFs as necessary as activity develops this
afternoon and a higher confidence in timing materializes.

Hampshire/Platt

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  75  59  81 /  80  50   0  20
Hobart OK         60  75  56  83 /  80  10   0  20
Wichita Falls TX  64  78  61  86 /  80  30   0  20
Gage OK           56  74  51  83 /  80  10   0  10
Ponca City OK     64  74  59  82 /  90  60   0  20
Durant OK         65  77  62  84 /  40  80   0  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday afternoon for OKZ004>048-050>052.

TX...Flood Watch through Tuesday afternoon for TXZ083>090.

&&

50/50
Hazardous weather outlook, May 20, 8:57 AM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
857 AM CDT Mon May 20 2019

OKZ004>048-050>052-TXZ083>090-211400-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
857 AM CDT Mon May 20 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a High Risk for severe thunderstorms today into tonight.
Significant and widespread severe weather is expected across
Oklahoma and northern Texas.

Location...
The High Risk is across western north Texas, western Oklahoma,
and central Oklahoma. Outside the High Risk, there is an Enhanced
to Moderate Risk for severe thunderstorms.

Timing...
Severe thunderstorms will be possible the entire period with the
most likely time for significant severe weather this afternoon and
evening.

Impacts...
Very large hail, damaging winds, and tornadoes are expected with
the strongest thunderstorms. Strong to violent, potentially long-
track, tornadoes are possible. The greatest risk for tornadoes is
this afternoon and evening. Overnight, a line of thunderstorms
with a continued threat of damaging winds and tornadoes will move
through the entire area.

.Flooding and Heavy Rainfall...
Flooding and flash flooding is likely given the several rounds of
severe thunderstorms with intense rainfall. The risk is
particularly high in central and north central Oklahoma where some
areas will likely receive more than 5 inches. Significant, life-
threatening, flooding will be possible. A flood watch is in effect
until Tuesday afternoon.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the entire area should prepare for severe weather operations
through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
After Tuesday, thunderstorms remain in the
forecast into the weekend with a continued risk for severe
thunderstorms, especially on Thursday.

.Flooding and Heavy Rainfall...
After Tuesday, the risk for heavy rainfall and flooding will
continue with periods of showers and thunderstorms expected
through the end of the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, May 20, 4:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      1 N POND CREEK          36.68N 97.80W
05/20/2019                   GRANT              OK   LAW ENFORCEMENT

            FLOOD WATER FLOWING OVER HWY 81

&&

TLINDLEY
Local storm report, May 20, 4:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      4 E MEDFORD             36.80N 97.67W
05/20/2019                   GRANT              OK   LAW ENFORCEMENT

            FLOOD WATERS OVER HWY 11.

&&

TLINDLEY
Local storm report, May 20, 5:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     4 SE MARSHALL           36.11N 97.58W
05/20/2019  E60 MPH          LOGAN              OK   MESONET

&&
Local storm report, May 20, 5:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     8 NNW KAW LAKE          36.88N 96.91W
05/20/2019  E59 MPH          KAY                OK   MESONET

&&
Local storm report, May 20, 5:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     4 SSE MARSHALL          36.10N 97.60W
05/20/2019  E57 MPH          LOGAN              OK   MESONET

&&

JP
Local storm report, May 20, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          8 SW MANGUM             34.80N 99.60W
05/20/2019                   GREER              OK   BROADCAST MEDIA

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:35 AM CDTSevere Thunderstorm WarningOUNEllis40 min
May 20, 7:56 AM CDTSevere Thunderstorm WarningOUNEllis, Harper34 min
May 20, 8:10 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward50 min
May 20, 8:30 AM CDTAreal Flood AdvisoryOUNEllis, Harper, Woods, Woodward3 hr
May 20, 8:33 AM CDTRiver Flood WarningOUNCuster, Washita4 days
May 20, 8:35 AM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita21 days
May 20, 8:39 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady21 days
May 20, 8:49 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward41 min
May 20, 8:59 AM CDTSpecial Weather StatementOUNAlfalfa, Major31 min
May 20, 9:00 AM CDTSpecial Weather StatementOUNLogan30 min
May 20, 9:04 AM CDTSpecial Weather StatementOUNWoodward26 min
May 20, 9:09 AM CDTRiver Flood WarningOUNDewey, Major, Woodward5 days
May 20, 9:11 AM CDTRiver Flood WarningOUNBlaine, Canadian61 hr
May 20, 9:11 AM CDTRiver Flood WarningOUNCanadian46 hr
May 20, 9:12 AM CDTRiver Flood WarningOUNCanadian, Oklahoma3 days
May 20, 9:15 AM CDTRiver Flood WarningOUNOklahoma43 hr
May 20, 9:16 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie4 days
May 20, 9:16 AM CDTSpecial Weather StatementOUNPayne29 min
May 20, 9:27 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Noble33 min
May 20, 9:28 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods2 hr
May 20, 9:32 AM CDTRiver Flood WarningOUNGrady21 days
May 20, 9:33 AM CDTRiver Flood WarningOUNGarvin60 hr
May 20, 9:33 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne42 min
May 20, 9:39 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman12 days
May 20, 9:40 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman21 days
May 20, 9:41 AM CDTRiver Flood WarningOUNCotton4 days
May 20, 9:42 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
May 20, 9:43 AM CDTSpecial Weather StatementOUNLincoln32 min
May 20, 9:45 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward11 days
May 20, 9:47 AM CDTRiver Flood WarningOUNKingfisher, Logan10 days
May 20, 9:48 AM CDTRiver Flood WarningOUNLogan, Payne4 days
May 20, 9:49 AM CDTRiver Flood WarningOUNPayne21 days
May 20, 9:51 AM CDTRiver Flood WarningOUNGrant, Kay, Noble23 days
May 20, 9:52 AM CDTRiver Flood WarningOUNPottawatomie, Seminole49 hr
May 20, 9:53 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer3 days
May 20, 9:53 AM CDTSpecial Weather StatementOUNGrant, Kay, Noble37 min
May 20, 9:54 AM CDTRiver Flood WarningOUNCleveland, McClain65 hr
May 20, 10:18 AM CDTRiver Flood WarningOUNLogan52 hr
May 20, 10:22 AM CDTRiver Flood WarningOUNLogan59 hr
May 20, 10:27 AM CDTSpecial Weather StatementOUNAlfalfa, Major33 min
May 20, 10:40 AM CDTSpecial Weather StatementOUNHarper35 min
May 20, 10:49 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward41 min
May 20, 10:53 AM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 20, 10:54 AM CDTRiver Flood WarningOUNKingfisher41 hr
May 20, 10:56 AM CDTRiver Flood WarningOUNKingfisher45 hr
May 20, 11:15 AM CDTSpecial Weather StatementOUNGrant30 min
May 20, 11:28 AM CDTSpecial Weather StatementOUNHarper32 min
May 20, 11:43 AM CDTSpecial Weather StatementOUNGarfield, Kay32 min
May 20, 11:49 AM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Harper, Woods, Woodward116 min
May 20, 11:58 AM CDTSpecial Weather StatementOUNWoodward32 min
May 20, 12:03 PM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Major, Noble, Woods, Woodward117 min
May 20, 12:22 PM CDTSpecial Weather StatementOUNPayne38 min
May 20, 12:24 PM CDTSpecial Weather StatementOUNWoods36 min
May 20, 12:26 PM CDTSpecial Weather StatementOUNKay34 min
May 20, 12:40 PM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole35 min
May 20, 12:43 PM CDTSpecial Weather StatementOUNCaddo32 min
May 20, 12:55 PM CDTSpecial Weather StatementOUNAlfalfa35 min
May 20, 1:07 PM CDTSpecial Weather StatementOUNNoble23 min
May 20, 1:40 PM CDTSpecial Weather StatementOUNRoger Mills35 min
May 20, 1:45 PM CDTAreal Flood AdvisoryOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more4 hr
May 20, 2:04 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills56 min
May 20, 2:15 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills45 min
May 20, 2:24 PM CDTSpecial Weather StatementOUNCanadian36 min
May 20, 2:24 PM CDTTornado WarningOUNCuster, Ellis, Roger Mills51 min
May 20, 2:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady33 min
May 20, 2:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills52 min
May 20, 2:52 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward68 min
May 20, 2:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher52 min
May 20, 2:55 PM CDTTornado WarningOUNCanadian, Kingfisher50 min
May 20, 3:04 PM CDTRiver Flood WarningOUNGrant, Kay3 days
May 20, 3:09 PM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major3 days
May 20, 3:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant48 min
May 20, 3:13 PM CDTAreal Flood AdvisoryOUNDewey, Major, Woodward2 hr
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
May 20, 3:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey34 min
May 20, 3:29 PM CDTRiver Flood WarningOUNWoodward58 hr
May 20, 3:34 PM CDTTornado Warning Tornado observedOUNKingfisher, Logan41 min
May 20, 3:42 PM CDTRiver Flood WarningOUNPottawatomie36 hr
May 20, 3:45 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble3 hr
May 20, 3:52 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble53 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.